# SDR VNAA2018011611101

- Difficulty date: January 16, 2018
- Submitted: January 21, 2018
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 8,279 hours, 7,605 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 23 Ac
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE OXYGEN MASK AT ROW 23AC DEPLOYED AND ACTIVATED THE OXYGEN GENERATOR CAUSING A BURNING SMOKE ODOR IN THE AFT LAV.  MAINTENANCE REPLACED THE OXYGEN GENERATOR AT ROW 23AC AND WAS RETURNED TO SERVICE.
